MathSciNet Relay Station
MathSciNet bibliographic data
MR993741 (90g:05016) 05A15 (05A05 05A30)
Brenti, Francesco Unimodal polynomials arising from symmetric functions. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1133–1141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement